# SDR UPS07848994

- Difficulty date: January 9, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STA 1700 LBL 26 UNDERSIDE OF FLOORBEAM HAS CORROSION.  REMOVED CORROSION, FABRICATED AND INSTALLED STRAP AND 2 EA REPAIR ANGLES IAW SRM 51-1-21 AND 53-2-0.
